RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1984, Volume 61, Number 3, Pages 364–377 (Mi tmf5739)  

This article is cited in 1 scientific paper (total in 1 paper)

Lattice sine-Gordon model with local Hamiltonian

N. M. Bogolyubov, A. G. Izergin


Abstract: The excitation spectrum in the quantum lattice sine-Gordon model with Hamiltonian describing the interaction of two nearest neighbors on a lattice is obtained. This lattice model is one of the possible regularizations of the quantum field sine-Gordon model that preserve the property of complete integrability. It is shown that in the quantum field model regularized in this manner there are phase transitions at the points $\gamma=\pi n/(n+1)$ ($n$ is an integer), and these are explained by a change in the structure of the vacuum state.

Full text: PDF file (1465 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1984, 61:3, 1195–1204

Bibliographic databases:

Received: 12.08.1984

Citation: N. M. Bogolyubov, A. G. Izergin, “Lattice sine-Gordon model with local Hamiltonian”, TMF, 61:3 (1984), 364–377; Theoret. and Math. Phys., 61:3 (1984), 1195–1204

Citation in format AMSBIB
\Bibitem{BogIze84}
\by N.~M.~Bogolyubov, A.~G.~Izergin
\paper Lattice sine-Gordon model with local Hamiltonian
\jour TMF
\yr 1984
\vol 61
\issue 3
\pages 364--377
\mathnet{http://mi.mathnet.ru/tmf5739}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=778357}
\transl
\jour Theoret. and Math. Phys.
\yr 1984
\vol 61
\issue 3
\pages 1195--1204
\crossref{https://doi.org/10.1007/BF01035003}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984ALJ5900004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5739
  • http://mi.mathnet.ru/eng/tmf/v61/i3/p364

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. M. Bogolyubov, “Thermodynamics of a one-dimensional lattice Bose gas”, Theoret. and Math. Phys., 67:3 (1986), 614–622  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:190
    Full text:78
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019